# SDR DALA1240230934

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,898 hours, 47,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 763-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON FUSELAGE SKIN UNDER FILLET PANEL FAIRING RUBSTRIPS BETWEEN STA Y=763-826 AND LONGERON 25 RT-30.  FUSELAGE SKIN BLENDED OUT.  INSTALLED DOUBLER REPAIR IAW SRM 53-04 PARA 57.
